MAUDE Adverse Event Report: DAVOL INC., SUB. C.R. BARD, INC. -1213643 3DMAX LIGHT; SURGICAL MESH

DAVOL INC., SUB. C.R. BARD, INC. -1213643 3DMAX LIGHT; SURGICAL MESH
Catalog Number 0117311
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Code Pain (1994)
Date of Event 02/28/2026
Type of Reportable Event Malfunction
Event or Problem Description
As per ansm (n° r2606566): (b)(6) 2025 patient was implanted with a 3dmax light mesh.Date of occurrence: (b)(6) 2026.Description of incident: laparoscopic repair of left inguinal hernia.As per the surgical report of (b)(6) 2025: diagnosis: symptomatic left inguinal hernia nature of the procedure: radical repair under laparoscopy with placement of a prosthesis via the preperitoneal route under general anesthesia.Supine position.Orotracheal intubation.Laparoscopy position.Betadine antiseptic.Surgical drapes in place.Complete preoperative checklist.Injection of 2 g cefazolin at induction.Incision below the umbilicus.Opening of the rectus sheath and creation of a prevesical space with a balloon.Insufflation at 12 cm of mercury after placement of a 10 mm trocar.Exploration confirms the presence of an indirect hernia.A 5 mm trocar was placed on the midline.Using bipolar forceps, the bladder was freed behind the pubis, then the peritoneum was freed in the left iliac fossa.A second 5 mm trocar was placed under visual control.Using the two dissecting forceps, we can release the indirect hernia sac by pediculating the vas deferens and spermatic vessels.The hernia is completely reduced.Then, a 15 x 11 left bard 3d light mesh anatomical prosthesis is inserted.This plate is placed in front of the inguinal orifice, resting behind the pubis and laterally beyond the psoas.Complete hemostasis and exsufflation under visual control, ensuring the correct positioning of the prosthesis.Removal of the trocars.Umbilical closure with vicryl 0 x-stitch and skin closure with vicryl 3/0 fast-absorbing sutures and strips.Analgesia with naropine 7.5 20cc at trocar sites.Current patient status: chronic pain in the left groin.Actions taken in the healthcare facility for the patient's care: nr.
 
Additional Manufacturer Narrative
As reported, patient had experienced chronic pain in the left groin post implant of 3dmax light mesh.No additional information can be requested.Based on the information available, no conclusions can be made as to the degree to which the implant may have caused or contributed to the patient's postoperative complications.The adverse reaction section of the instructions-for-use, supplied with the device identifies pain as a possible complication.A review of manufacturing records was performed and found that the device was manufactured to specification.To date, this is the only reported complaint for this lot of 1,481 units released for distribution.Note: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
3DMAX LIGHT
Common Device Name
SURGICAL MESH
Manufacturer (Section D)
DAVOL INC., SUB. C.R. BARD, INC. -1213643
100 crossings blvd.
warwick RI 02886
Manufacturer (Section G)
BARD SHANNON LIMITED -3005636544
san geronimo industrial park
lot #1, road #3, km 79.7
humacao PR 00791
Manufacturer Contact
andrew topoulos
100 crossings blvd.
warwick, RI 02886
8005566756
MDR Report Key24637504
Report Number1213643-2026-00344
Device Sequence Number9797504
Product Code FTL
UDI-Device Identifier00801741031038
UDI-Public(01)00801741031038(11)250108(17)291228(10)HUJZ0962
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K091659
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Reporter Type Manufacturer
Report Source Other,Foreign,Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number0117311
Device Lot NumberHUJZ0962
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/02/2026
Initial Report FDA Received Date03/19/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/08/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexMale